# SDR 2020F00424

- Difficulty date: September 30, 2020
- Submitted: October 6, 2020
- Operation: General aviation
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Part number: 114T022215
- Part serial: NSN
- Condition: Damaged
- Location: Lt Wing Le
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 3018.0330 DISCREPANCY: LEFT WING LEADING EDGE LOWER STRUCTURE AT WS 416 BENT AND CRACKED.  CORRECTIVE ACTION: REPAIRED LEFT WING LEADING EDGE LOWER STRUCTURE AT WS 416 IAW EO NR 20449-1 WITHOUT ANY DEVIATIONS.
